Additive versus abelian 2-representations of fiat 2-categories

Mazorchuk, Volodymyr and Miemietz, Vanessa (2014) Additive versus abelian 2-representations of fiat 2-categories. Moscow Mathematical Journal, 14 (3). 595–615. ISSN 1609-4514

[img]
Preview
PDF (pdf) - Submitted Version
Download (189kB) | Preview

Abstract

We study connections between additive and abelian 2-rep- resentations of fiat 2-categories, describe combinatorics of 2-categories in terms of multisemigroups and determine the annihilator of a cell 2- representation. We also describe, in detail, examples of fiat 2-categories associated to sl2-categorification in the sense of Chuang and Rouquier, and 2-categorical analogues of Schur algebras.

Item Type: Article
Uncontrolled Keywords: 2-category,2-representation,functor,natural transformation,additive category,abelian category
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 09 Jun 2014 13:34
Last Modified: 19 Mar 2020 02:27
URI: https://ueaeprints.uea.ac.uk/id/eprint/48582
DOI:

Actions (login required)

View Item View Item